MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE
Catalog Number 254660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Unspecified Tissue Injury (4559)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by the affiliate in russia that during an anterior cruciate ligament reconstruction procedure on an unknown date in (b)(6) 2022, two bio-intrafix 6-8 x 30mm tapered screw devices were used.According to the report, during the control examination 12 months after the operation, no pathology was detected.It was reported that after a minor injury in (b)(6) 2023, during sports, the patient felt crunch and sharp pain in the upper third of the lower leg.It was reported that an mri in (b)(6) 2023 marked osteolysis and cyst around the screw sleeve.It was reported that on (b)(6) 2023, the patient was admitted with pain in the tibial canal.It was reported that on (b)(6) 2023, the revision procedure was done as the patient had cyst in the tibial canal area which included the graft being well-maintained, the remains of the sleeve and the screw were removed, the bone plastic of the tibiofibular canal was made.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).E3: reporter is a j&j employee.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed the screw and the sheath in removal condition.The sheath is broken in multiple pieces due to the removal procedure.Both devices have biological matter as expected due to the removal procedure.A manufacturing record evaluation was performed for the finished device 8l67835 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.Since there is no allegation against the product, we cannot determine a root cause for the reported issue.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received.It was reported that revision was performed with bone grafting of the tibial canal.It was reported that the anterior cruciate ligament was stable and the patient was in the rehabilitation period.It was reported that the patient's main probelm was that after a minor injury, there was pain in the tibial canal area and a diagnosis of a cyst.It was reported that based on the audit performed, a bone grafting in the area of the tibial canal was needed.It was reported that the patient has been discharged from the hospital.

Brand Name
BIOINTFX 6-8MMX30MM TPR SCR 2ND
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17767549
Report Number1221934-2023-03472
Device Sequence Number7165823
Product Code HWC
UDI-Device Identifier10886705013432
UDI-Public10886705013432
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number254660
Device Lot Number8L67835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer09/22/2023
10/04/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date09/25/2023
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown